# SDR 2002FA0001205

- Difficulty date: October 17, 2002
- Submitted: October 24, 2002
- Operation: General aviation
- Aircraft: N9562D
- Make and model: Cessna 182S
- Aircraft serial: 18280239
- Engine: Lyc IO540*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 05K19987
- Condition: Defective
- Location: Crankshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FINAL TORQUE OF CRANKSHAFT BOLT COULD NOT BE REACHED, AFTER REMOVAL OF BOLT, IT WAS FOUND TO BE DEFFECTIVE, AND TAPPERED TOWARDS THE CENTER OF THE SHANK.
